A new proof of the boundedness of maximal operators on variable Lebesgue spaces

Cruz-Uribe D, Diening L, Fiorenza A (2009)
Bollettino della Unione Matematica Italiana. Serie 9 2(1): 151-173.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Publishing Year
ISSN
PUB-ID

Cite this

Cruz-Uribe D, Diening L, Fiorenza A. A new proof of the boundedness of maximal operators on variable Lebesgue spaces. Bollettino della Unione Matematica Italiana. Serie 9. 2009;2(1):151-173.
Cruz-Uribe, D., Diening, L., & Fiorenza, A. (2009). A new proof of the boundedness of maximal operators on variable Lebesgue spaces. Bollettino della Unione Matematica Italiana. Serie 9, 2(1), 151-173.
Cruz-Uribe, D., Diening, L., and Fiorenza, A. (2009). A new proof of the boundedness of maximal operators on variable Lebesgue spaces. Bollettino della Unione Matematica Italiana. Serie 9 2, 151-173.
Cruz-Uribe, D., Diening, L., & Fiorenza, A., 2009. A new proof of the boundedness of maximal operators on variable Lebesgue spaces. Bollettino della Unione Matematica Italiana. Serie 9, 2(1), p 151-173.
D. Cruz-Uribe, L. Diening, and A. Fiorenza, “A new proof of the boundedness of maximal operators on variable Lebesgue spaces”, Bollettino della Unione Matematica Italiana. Serie 9, vol. 2, 2009, pp. 151-173.
Cruz-Uribe, D., Diening, L., Fiorenza, A.: A new proof of the boundedness of maximal operators on variable Lebesgue spaces. Bollettino della Unione Matematica Italiana. Serie 9. 2, 151-173 (2009).
Cruz-Uribe, D., Diening, Lars, and Fiorenza, A. “A new proof of the boundedness of maximal operators on variable Lebesgue spaces”. Bollettino della Unione Matematica Italiana. Serie 9 2.1 (2009): 151-173.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar